# SDR DXTA2021070844910

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 6,001 hours, 4,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 16095362
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH EMERGENCY LIGHTS IN ARM POSITION, DURING ENGINE START WE GOT A CAS MESSAGE THAT SAID EMER LIGHTS NOT ARMED.  WHILE INFLIGHT, EMERGENCY LIGHTS WERE FLICKERING WITH THE SWITCH IN THE ARM POSITION  COMPLIED WITH SL 505-33-0005 AND FIM 33-50-00-810-801-A  ISOLATED THE EMERGENCY LIGHT ISSUE TO THE AFT BATTERY. WE DISCONNECTED THE AFT BATTERY AND THE EMERGENCY LIGHTS OPERATED NORMAL. REMOVED AFT EMERGENCY BATTERY PIN 6450LS-00 SIN 1609. ACCESSED FWD EMERGENCY BATTERY. REMOVED AND REPLACED THE FWD EMERGENCY BATTERIES.   COMPLIED WITH SATISFACTORY OPERATIONAL CHECK. REFERENCE AMM 33-52-01-000/400-80-A.
